Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 273, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 1, 2017, 3:08 PM MDT for Lincoln County, New Mexico. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 3:08 PM MDT (21:08 UTC)
- Expired
- Jul 1, 2017, 4:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:12 PM MDT | HAIL 1 | 2 Ese Alto, NM | |
| Jul 1, 3:25 PM MDT | HAIL 1 | 3 Ssw Fort Stanton, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -401 J/kg
- Mixed-layer LCL
- 2946 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WUUS55 KABQ 012108
SVRABQ
NMC027-012200-
/O.NEW.KABQ.SV.W.0273.170701T2108Z-170701T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
308 PM MDT SAT JUL 1 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central Lincoln County in central New Mexico...
* Until 400 PM MDT.
* At 308 PM MDT, a severe thunderstorm was located over Ruidoso
Downs, or near Ruidoso, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lincoln, Ruidoso, Ruidoso Downs, Glencoe, Hondo, Alto, Fort
Stanton, Lincoln State Monument, San Patricio and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3340 10572 3361 10542 3334 10523 3330 10539
3331 10565
TIME...MOT...LOC 2108Z 239DEG 12KT 3337 10560
HAIL...1.00IN
WIND...60MPH
$$
343 follow-up statements
868
WWUS55 KABQ 012131
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
331 PM MDT SAT JUL 1 2017
NMC027-012200-
/O.CON.KABQ.SV.W.0273.000000T0000Z-170701T2200Z/
Lincoln-
331 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LINCOLN COUNTY...
At 330 PM MDT, a severe thunderstorm was located near Glencoe, or 14
miles northeast of Ruidoso, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lincoln, Ruidoso, Fort Stanton, Glencoe, Lincoln State Monument and
San Patricio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3361 10542 3339 10527 3335 10540 3333 10556
3344 10567
TIME...MOT...LOC 2130Z 229DEG 37KT 3345 10548
HAIL...1.00IN
WIND...60MPH
$$
34366
WWUS55 KABQ 012144
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
344 PM MDT SAT JUL 1 2017
NMC027-012200-
/O.CON.KABQ.SV.W.0273.000000T0000Z-170701T2200Z/
Lincoln-
344 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL LINCOLN COUNTY...
At 344 PM MDT, a severe thunderstorm was located over Lincoln State
Monument, or 17 miles northeast of Ruidoso, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lincoln, Fort Stanton and Lincoln State Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3345 10531 3342 10542 3342 10551 3347 10562
3361 10542
TIME...MOT...LOC 2144Z 239DEG 12KT 3347 10543
HAIL...1.00IN
WIND...60MPH
$$
34775
WWUS55 KABQ 012151
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
351 PM MDT SAT JUL 1 2017
NMC027-012200-
/O.EXP.KABQ.SV.W.0273.000000T0000Z-170701T2200Z/
Lincoln-
351 PM MDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with a new
thunderstorm developing over Capitan.
LAT...LON 3345 10531 3342 10542 3342 10551 3347 10562
3361 10542
TIME...MOT...LOC 2150Z 239DEG 12KT 3348 10541
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:18 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 1, 12:18 PM MDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1218 PM MDT Sat Jul 1 2017 .AVIATION... 18Z TAF CYCLE Active shower and thunderstorm pattern is expected across northern and central New Mexico today and this evening. The focus would seem to be along the central mountain chain initially before storms roll eastward into the plains this evening. Secondarily storms should also develop over portions of the Continental Divide and toward the Jemez mountains. Some strong to severe storms will be possible with large hail, gusty downburst winds, and heavy downpours temporarily dropping ceilings/visibility. Confidence is low that widespread low stratus clouds will develop overnight, but some isolated spots are possible. 52 && .PREV DISCUSSION...320 AM MDT Sat Jul 1 2017... .SYNOPSIS... A vigorous back door cold front swept across eastern and central portions of the area overnight. The front sets up an active thunderstorm day initially favoring central areas but transitioning eastward during the evening and overnight period. Storm coverage will lower some Sunday into early next week as drier air filters over the area from the Great Basin. Coverage of storms will increase the latter half of next week as the upper high builds northward and allows higher moisture to filter in from the east and south. Western and central areas are likely to be favored later next week. Temperatures will initially cool but highs should generally be near normal most of next week. && .DISCUSSION... Not a lot of changes made to the gridded forecast. Back door front will push higher moisture to the continental divide. This will set the stage for hit and miss shower and thunderstorm development as the dryline retreats back to the east due to atmospheric mixing. Based on moisture and instability...it appears that much of the east will be under a risk of isolated severe storms. Can't rule out some stronger storms across central areas based on the pattern. Threw in a narrow band of drier storms on the backside of the retreating dryline. The NAM model is much more bullish with PoP's than the GFS. Decided to error on the side of the NAM. Models remain in consensus with a drying trend Sunday through Tuesday of next week. This is due to a mid level dry intrusion that originates from the Great Basin. Again...showed a drier storm depiction in the gridded forecast along the axis of the main moisture field. Stronger gusts associated with the storms will be found in this marginal moisture environment. Models remain steadfast with bringing higher moisture values into much of the forecast area the latter half of next week. This is when the upper high lifts northward and allows an east to west steering flow. Might be a tad too bullish with PoPs for some eastern and central areas. ECMWF and to a lesser extent the GFS show a drier wedge developing across some eastern and central locations during this period. That is very common during the summer monsoon season so will need to adjust PoPs accordingly as we get nearer to the time period. Tough to determine the dry wedge aloft significance this far out but one should be aware of its consequence in terms of lessening storm coverage. 50 && .FIRE WEATHER... The backdoor cold front is making westward progress across western New Mexico early this morning and is nearing the Continental Divide. Behind the front, cooler temperatures and much higher humidity is noted, with recoveries generally excellent east and good to fair central and west. High temperatures today will generally be below normal east, near normal central and above normal west. Moisture behind the front will fuel a round of storms across central and eastern New Mexico later today, with decent coverage of wetting rain. Closer to the Continental Divide, a few storms will be on the drier side and will produce little measurable rain. West of the Continental Divide a hot, dry and unstable airmass will persist. The upper level high will build up over southern New Mexico Sunday and dry air will begin to rotate further east across our area around the high circulation. However, sufficient low level moisture will remain for another round of wetting storms across eastern portions of our area. Dry storms will favor central and southwest portions of our area Sunday afternoon, with additional dry lightning ignitions possible. A fairly dry regime will continue Monday into Tuesday as the upper high begins to transition north to near Utah. Although storms are forecast Mon/Tue, they will be a mix of wet/dry with the potential for more lightning ignitions. From mid week into next weekend, the upper high will remain north or northwest of New Mexico allowing for low layer moisture creep from the east and southeast leading to daily rounds of storms, although with fairly small wetting footprints given unimpressive model PWATs and QPF. Temperatures are forecast to be within a couple degrees of normal through the weekend. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 1, 4:58 AM MDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 458 AM MDT Sat Jul 1 2017 NMZ501>540-021100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 458 AM MDT Sat Jul 1 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms along the east slopes of the central mountains extending eastward across the eastern plains this afternoon and evening. The main threat will be strong winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required across the east due to the potential of severe weather this afternoon into this evening. 50
In the hours before
Special weather statement, Jul 1, 2:30 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
230 PM MDT SAT JUL 1 2017
NMZ527-012100-
Raton Ridge/Johnson Mesa-
230 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
300 PM MDT...
At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Stonewall, or 33 miles southwest of Trinidad, moving
east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central
Colfax County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3690 10476 3690 10504 3692 10508 3693 10513
3700 10515 3699 10479
TIME...MOT...LOC 2030Z 257DEG 14KT 3698 10505
34Special weather statement, Jul 1, 2:42 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT SAT JUL 1 2017
NMZ524>526-012115-
Upper Tularosa Valley-South Central Highlands-South Central
Mountains-
242 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN AND EAST
CENTRAL SOCORRO COUNTIES UNTIL 315 PM MDT...
At 241 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Ancho, or 24 miles north of Carrizozo, moving east at
20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Ancho.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3406 10601 3417 10563 3399 10559 3396 10559
3394 10558 3390 10557 3389 10597
TIME...MOT...LOC 2041Z 259DEG 19KT 3399 10591
34Local storm report, Jul 1, 2:51 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 3 S LINGO 33.74N 103.11W
06/30/2017 M1.75 INCH ROOSEVELT NM TRAINED SPOTTER
ROOF DAMAGE AND CROP DAMAGE FROM HAIL.
&&
EVENT NUMBER ABQ1702089
DAKLocal storm report, Jul 1, 3:02 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 7 S FLOYD 34.12N 103.58W
06/30/2017 ROOSEVELT NM PUBLIC
TRAILER BLOWN OVER
&&
EVENT NUMBER ABQ1702090
JLPSpecial weather statement, Jul 1, 3:02 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 302 PM MDT SAT JUL 1 2017 NMZ526-012130- South Central Mountains- 302 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY UNTIL 330 PM MDT... At 301 PM MDT, emergency management reported a strong thunderstorm over Ruidoso Downs, or near Ruidoso, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lincoln, Ruidoso, Ruidoso Downs, Glencoe, Alto, Lincoln State Monument and Hollywood. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3344 10571 3352 10536 3330 10534 3331 10569 TIME...MOT...LOC 2101Z 263DEG 16KT 3336 10562 34
Local storm report, Jul 1, 3:04 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL RUIDOSO 33.33N 105.68W
07/01/2017 E0.88 INCH LINCOLN NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1702091
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 41 min |
| Jun 30, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 47 min |
| Jun 30, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 36 min |
| Jun 30, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 50 min |
| Jun 30, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Jun 30, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 30, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 33 min |
| Jun 30, 8:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 49 min |
| Jun 30, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 21 min |
| Jun 30, 8:56 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 47 min |
| Jun 30, 9:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 30, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 40 min |
| Jun 30, 9:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 50 min |
| Jun 30, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jul 1, 1:53 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jul 1, 2:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 1, 2:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jul 1, 3:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 1, 3:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jul 1, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jul 1, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jul 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 49 min |
| Jul 1, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 41 min |
| Jul 1, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 1, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 42 min |
| Jul 1, 3:52 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 46 min |
| Jul 1, 4:16 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Jul 1, 4:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jul 1, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 1, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 28 min |
| Jul 1, 4:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 38 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 38 min |
| Jul 1, 5:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 1, 5:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 5:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Jul 1, 5:30 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Jul 1, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 15 min |
| Jul 1, 5:37 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jul 1, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jul 1, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 13 min |
| Jul 1, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jul 1, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 52 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.